# SDR DHL2003604594

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OB L\E SHOWS CORROSION AT STA. XW.761.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG.1. REMOVED CORROSION ON LT OUTER WING OB. L\E IAW SRM 51-1-8 PG.17-18. FOUND OUT OF LIMITS. TRIMMED OUT THE DAMAGED SKIN AREA IAW EODHL-030547, ED-3313. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) A FILLER (7075-T6 AL0.050) IAW EODHL-030547, ED-3313. CLEANED, TREATED AND PRIMED DOUBLER INTERIOR SURFACE AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER AND FILLER ON LT. OUTER WING OTBD. L\E (STA. XW.761.000) USING NEW FASTENERS.
